# SDR SIMA2020041714007

- Difficulty date: April 14, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-10 AFT SERVICE DOOR CUTOUT CORRODED UNDER AFT LOWER TEFLON GUIDE-C/A-REMOVED AND RE[LACED AFT SERVICE DOOR CUTOUT UNDER AFT TEFLON GUIDE (FR 22 BTW STGR 14R-15R) IAW ERS-EM-53MR-4096. REPLACEMENT PART PN 145-22191-015
